MathSciNet Relay Station
MathSciNet bibliographic data
MR2595974 65L99 (34A45 34B10)
Ali, Javed; Islam, S.; Islam, Sirajul; Zaman, Gul The solution of multipoint boundary value problems by the optimal homotopy asymptotic method. Comput. Math. Appl. 59 (2010), no. 6, 2000–2006.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement